Psychiatry and Clinical Psychopharmacology
Case Report

Acute generalized exanthematous pustulosis associated with the use of quetiapine

1.

Bakırköy Ruh Sağlığı ve Sinir Hastalıkları Eğitim Araştırma Hastanesi, İstanbul - Türkiye

Psychiatry and Clinical Psychopharmacology 2012; 22: 194-197
DOI: 10.5455/bcp.20120419122450
Read: 796 Downloads: 418 Published: 23 February 2021

The use of antipsychotics can cause dermatological side effects. Acute generalized exanthematous pustulosis (AGEP) developing with an acute initial pustular eruption is a cutaneous reaction which may be seen particularly after the use of carbamazepine and penicillin. Although dermatological side effects due to antipsychotic use have been reported in the literature, as far as we know there has not been a case of AGEP related to the use of quetiapine. In this paper we presented a case who had an adverse drug reaction and was diagnosed with AGEP associated with the use of quetiapine.


Ketiyapin kullanımına bağlı akut generalize ekzantematöz püstüloz

Antipsikotik kullanımı sonrası dermatalojik yan etkiler görmek mümkündür. Akut yaygın ekzantematöz püstüloz (AGEP) ani başlayan, püstüler döküntü ile seyreden, özellikle karbamazepin ve penisilin kullanımını sonrası görülen nadir bir kutanöz reaksiyondur. Antipsikotik yan etkilerine dair olgular bildirilmesine karşın, bildiğimiz kadarıyla ketiyapin kulanımına bağlı AGEP olgusu literatürde bulunmamaktadır. Bu yazıda ilaç reaksiyonu öyküsü olan ve ketiyapin kullanımına bağlı AGEP tanısıyla takip edilen bir olgu sunulmuştur.

Files
EISSN 2475-0581